# SDR AALA20001909

- Difficulty date: November 18, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT FORWARD LAVATORY INOPERATIVE. REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
